# SDR SWAA2022060300407

- Difficulty date: April 27, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Broken
- Location: R/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SEAT TRACK FASTENER HEAD FWD POSITION LOCATED RBL 45.5 AND BS 727B AT PASSENGER CABIN 2022-223239 / [01] REPLACED SEAT TRACK FASTENER FWD POSITION LOCATED RBL 45.5 AND BS 727B AT PASSENGER CABIN IAW EA 22-153-01383 SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SEAT TRACK FASTENER FWD POSITION LOCATED RBL 45.5 AND BS 727B AT PASSENGER CABIN IAW EA 22-153-01383 SEE INDIVIDUAL SIGN OFF BELOW CERTIFIED AS RII
